MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES CURVED KIT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 15 april 2024 it was reported by a sales representative via email that there had been an incident with an ar-3638dc fibertak disposables curved kit.This occurred during a shoulder stabilisation in (b)(6) hospital on (b)(6) 2024.The surgeon drilled the pilot hole using the drill and drill guide from the pack.When the anchor was being inserted the sleeve did not allow the anchor to slide in.A second anchor was opened and had the same issue.A new drill guide pack was opened and this worked and allowed the case to be completed successfully.There was case/patient involvement.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
FIBERTAK DISPOSABLES CURVED KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19497990
Report Number1220246-2024-05373
Device Sequence Number12446284
Product Code LXH
UDI-Device Identifier00888867287433
UDI-Public00888867287433
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES CURVED KIT
Device Catalogue NumberAR-3638DC
Device Lot Number15145746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown